Donal O’Regan

Articles in Scholarly Journals [Incomplete List]

  1. Positive solutions of Volterra integral equations using integral inequalities
    Journal of Inequalities and Applications, vol. 7, no. 2, pp. 285–307, 2002
  2. Existence criteria for integral equations in banach spaces
    Journal of Inequalities and Applications, vol. 6, no. 1, pp. 77–97, 2001
  3. Singular and nonsingular boundary value problems with sign changing nonlinearities
    Journal of Inequalities and Applications, vol. 5, no. 6, pp. 621–637, 2000